应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (4): 1093-1102    DOI: 10.1007/s10255-017-0722-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Optimal Eighth Order Convergent Iteration Scheme Based on Lagrange Interpolation
Rajni SHARMA1, Ashu BAHL2,3
1 Department of Applied Sciences, D. A. V. Institute of Engineering and Technology, Kabir Nagar, Jalandhar 144008, India;
2 Research Scholar, I. K. Gujral Punjab Technical University, Jalandhar-Kapurthala Highway, Kapurthala-144601, Punjab, India;
3 Department of Mathematics, D. A. V. College, Jalandhar 144008, India

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9